On generalizations of the Virial theorem and questions of existence for eigenvalues of the Schrödinger operators

Erich Müller-Pfeiffer

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 3, page 458-469
  • ISSN: 0011-4642

How to cite

top

Müller-Pfeiffer, Erich. "Über Verallgemeinerungen des Virialsatzes und Existenzfragen von Eigenwerten bei Schrödingeroperatoren." Czechoslovak Mathematical Journal 26.3 (1976): 458-469. <http://eudml.org/doc/12958>.

@article{Müller1976,
author = {Müller-Pfeiffer, Erich},
journal = {Czechoslovak Mathematical Journal},
language = {ger},
number = {3},
pages = {458-469},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über Verallgemeinerungen des Virialsatzes und Existenzfragen von Eigenwerten bei Schrödingeroperatoren},
url = {http://eudml.org/doc/12958},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Müller-Pfeiffer, Erich
TI - Über Verallgemeinerungen des Virialsatzes und Existenzfragen von Eigenwerten bei Schrödingeroperatoren
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 3
SP - 458
EP - 469
LA - ger
UR - http://eudml.org/doc/12958
ER -

References

top
  1. S. Albeverio, 10.1016/0003-4916(72)90305-3, Ann. Physics 71 (1972), 167-276. (1972) MR0300574DOI10.1016/0003-4916(72)90305-3
  2. L. Hörmander, Linear partial differential operators, Berlin-Göttingen-Heidelberg 1963. (1963) Zbl0108.09301MR0161012
  3. H. Kalf, The quantum mechanical virial theorem and the absence of positive energy bound states of Schrödinger operators, Israel. J. Math, (im Druck). Zbl0302.35072MR0372438
  4. T. Kato, Perturbation theory of operators, Berlin-Heidelberg-New York 1966. (1966) Zbl0148.12601MR0203473
  5. E. Müller-Pfeiffer, 10.1002/mana.19700460113, Math. Nachr. 46 (1970), 157-170. (1970) Zbl0204.42103MR0279635DOI10.1002/mana.19700460113
  6. F. Odeh, 10.1090/S0002-9939-1965-0177193-6, Proc. Amer. Math. Soc. 16 (1965), 363-366. (1965) Zbl0125.33502MR0177193DOI10.1090/S0002-9939-1965-0177193-6
  7. M. Schechter, Spectra of partial differential operators, Amsterdam -London 1971. (1971) Zbl0225.35001MR0447834
  8. J. Weidmann, 10.1090/S0002-9904-1967-11781-6, Bull. Amer. Math. Soc. 73 (1967), 452-456. (1967) Zbl0156.23304MR0208197DOI10.1090/S0002-9904-1967-11781-6

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.